# SDR ALG2006F00016

- Difficulty date: January 18, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Connector Plug
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 1 ENGINE GAUGE DECREASED TO 360C.  RETURNED TO BASE AND NOTIFIED MAINTENANCE.  PROBLEM WAS IDENTIFIED AS A CHAFED WIRE ON THE BACK SIDE OF THE CONNECTOR PLUG.  REPAIRED AS REQUIRED.  (K)
